# SDR 29GA2015042100003

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,950 hours, 37,550 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE ILLUMINATES 5 TIMES IN FLIGHT, EMERGENCY DECLARED LANDED SAFELY. R & R PRESSURE SWITCH.
